Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 22, 2015, 4:46 PM EDT for Aiken County, Lexington County, Saluda County, South Carolina. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 4:46 PM EDT (20:46 UTC)
- Expired
- Jun 22, 2015, 5:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Aiken County, SC, Lexington County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 27 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:00 PM EDT | TSTM WND DMG | 1 Wsw Gaston, SC | SHERIFF REPORT SEVERAL TREES DOWN AT BLACKVILLE ROAD AND MEADOWFIELD ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235
WUUS52 KCAE 222046
SVRCAE
SCC003-063-081-222145-
/O.NEW.KCAE.SV.W.0060.150622T2046Z-150622T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
446 PM EDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA...
SOUTHWESTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA...
SOUTHEASTERN SALUDA COUNTY IN CENTRAL SOUTH CAROLINA...
* UNTIL 545 PM EDT
* AT 444 PM EDT...DOPPLER RADAR INDICATED MULTIPLE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THE STRONGEST STORM IS NEAR PELION MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...SPRINGDALE...BATESBURG...RED BANK...OAK GROVE...
BATESBURG-LEESVILLE...SOUTH CONGAREE...GASTON...RIDGE SPRING...
LEESVILLE...SWANSEA...PELION...GILBERT...SUMMIT AND MONETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3374 8165 3391 8166 3396 8140 3398 8117
3386 8110 3371 8111 3370 8123
TIME...MOT...LOC 2044Z 243DEG 25KT 3382 8117
$$
CJR1 follow-up statement
455
WWUS52 KCAE 222121
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
521 PM EDT MON JUN 22 2015
SCC003-081-222129-
/O.CAN.KCAE.SV.W.0060.000000T0000Z-150622T2145Z/
AIKEN SC-SALUDA SC-
521 PM EDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AIKEN AND
SOUTHEASTERN SALUDA COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3373 8135 3387 8136 3394 8128 3398 8117
3386 8110 3371 8111 3370 8123
TIME...MOT...LOC 2119Z 243DEG 25KT 3393 8090
$$
SCC063-222145-
/O.CON.KCAE.SV.W.0060.000000T0000Z-150622T2145Z/
LEXINGTON SC-
521 PM EDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTH CENTRAL LEXINGTON COUNTY...
AT 519 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 7 MILES SOUTH OF FORT JACKSON...OR 7 MILES SOUTHEAST OF
FOREST ACRES...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SPRINGDALE...RED BANK...OAK GROVE...SOUTH CONGAREE...GASTON...SWANSEA
AND PELION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3373 8135 3387 8136 3394 8128 3398 8117
3386 8110 3371 8111 3370 8123
TIME...MOT...LOC 2119Z 243DEG 25KT 3393 8090
$$
CJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:54 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 22, 2:54 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 254 PM EDT MON JUN 22 2015 .SYNOPSIS... ABOVE NORMAL TEMPERATURES WILL CONTINUE ACROSS THE REGION THIS WEEK AS THE SUBTROPICAL RIDGE HOLDS ACROSS THE SOUTHERN STATES. THE CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS SHOULD INCREASE FOR THE WEEKEND AS AN UPPER LEVEL TROUGH BUILDS ACROSS THE EASTERN CONUS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND SOUTH OF I-20 WITH THE CELLS BEING PULSE TYPE. RADAR HAS NOTED SOME OUTFLOWS FROM THE CELLS AS THEY COLLAPSE...HOWEVER THE CORES OF THE CELLS REMAIN FAIRLY LOW CURRENTLY LIMITING THE GUSTS. VERY LOCALIZED HEAVY RAIN IS ALSO POSSIBLE AS LITTLE TO NO STEERING FLOW ALOFT EXISTS. EXPECT CELLS TO CONTINUE DEVELOPING THROUGH THE AFTERNOON AND EARLY EVENING HOURS THEN DIMINISH WITH SUNSET AND LOSS OF HEATING LATE THIS EVENING. TEMPERATURES THIS AFTERNOON REMAIN ON TRACK FOR THE UPPER 90S TO AROUND 100 WITH LOW TEMPERATURES OVERNIGHT IN THE MIDDLE 70S. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... NOT MUCH CHANGE IN THE OVERALL WEATHER PATTERN THE NEXT FEW DAYS AS THE MAIN UPPER RIDGE WILL CONTINUE TO CONTROL THE WEATHER THROUGH THE PERIOD. TEMPERATURES WILL CONTINUE THE DAILY TREK TOWARDS THE CENTURY MARK EACH AFTERNOON...WITH OVERNIGHT LOWS ONLY FALLING INTO THE MIDDLE TO UPPER 70S. AFTERNOON HEAT INDEX VALUES RANGE GENERALLY FROM 104 TO 108 EACH DAY...SO AT THIS TIME A HEAT ADVISORY WILL NOT BE REQUIRED DUE TO THOSE VALUES REMAINING BELOW LOCAL HEAT ADVISORY CRITERIA OF 110 DEGREES. ONLY AN ISOLATED CHANCE FOR AN AFTERNOON THUNDERSTORM ON TUESDAY...WITH BEST POPS ACROSS THE LOW-COUNTRY WHERE BEST MOISTURE AND INSTABILITY WILL BE LOCATED. SLIGHTLY BETTER CHANCE FOR CONVECTION ON WEDNESDAY AND THURSDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... SOME RELIEF FROM THE HEAT SHOULD BE ON THE WAY FOR THE WEEKEND. BY FRIDAY THE MODELS BEGIN TO MOVE THE CENTER OF THE UPPER RIDGE FURTHER OFF TO THE WEST...WHICH WILL THEN AID IN THE DEVELOPMENT OF TROUGHING ALONG THE EASTERN UNITED STATES. BOTH THE GFS AND THE ECMWF ARE IN AGREEMENT WITH THIS PATTERN SHIFT THROUGH THE PERIOD...WITH A RATHER DEEP TROUGH SETTING UP. THIS SHOULD BE A WELCOMED CHANGE TO THE REGION. HIGH TEMPERATURES WILL COOL SLIGHTLY INTO THE LOWER/MIDDLE 90S FOR FRIDAY AND SATURDAY...AND THEN MAYBE JUST AROUND 90 SUNDAY AND MONDAY. WITH THE DEVELOPMENT OF THE UPPER TROUGH...THE REGION SHOULD SEE A BETTER SOUTHWARD PUSH TO ANY COLD FRONTS PUSHING INTO THE REGION. THIS SHOULD HELP WITH AN INCREASE IN THE RAIN CHANCES INTO AND THROUGH THE WEEKEND...WITH COVERAGE BECOMING MORE SCATTERED ACROSS THE REGION. THE CONVECTION SHOULD REMAIN MAINLY BE DIURNALLY INDUCED. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS EXPECTED FOR MOST OF THE PERIOD...WITH MVFR POSSIBLE IN SHOWERS/THUNDERSTORMS. SATELLITE AND WSR-88D IMAGERY SHOW SHOWERS AND THUNDERSTORMS HAVE FORMED AROUND CAE/CUB/OGB AND CURRENTLY REMAIN NORTH OF AGS/DNL. RADAR IMAGERY NOTES SOME GUSTS WINDS WITH COLLAPSING CELLS...HOWEVER THE GUSTS ARE VERY LOCALIZED AS THUNDERSTORMS ARE PULSE TYPE AND MOVEMENT IS MINIMAL. ADDITIONAL DEVELOPMENT IS EXPECTED THROUGH THE LATE AFTERNOON AND EVENING HOURS. HAVE REMAINED WITH MENTION OF THUNDERSTORMS AT CAE/CUB/OGB...CONFIDENCE IN CONVECTION REACHING AGS/DNL REMAINS TOO LOW TO INCLUDE ATTM. CONVECTION WILL DIMINISH WITH SUNSET WITH SKIES BECOMING MOSTLY CLEAR OVERNIGHT. WINDS THROUGH THE PERIOD WILL REMAIN LIGHT AND VARIABLE...EXCEPT NEAR THUNDERSTORMS. EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS TO AVIATION EXPECTED THROUGH SATURDAY. && .CLIMATE... WE COULD WELL BE ON OUR WAY TO A RECORD NUMBER OF 100 DEGREE DAYS IN THE MONTH OF JUNE AT COLUMBIA...THE RECORD IS 10 SET IN 1952. RECORDS FROM MON JUNE 22ND THROUGH THU JUNE 25TH AUGUSTA... JUN 22...101 IN 1925 JUN 23...104 IN 1944 JUN 24...103 IN 1914 JUN 25...104 IN 1914 COLUMBIA... JUN 22...101 SET IN 1939 AND TIED IN 1956 AND 1988 JUN 23...102 SET IN 1914 AND TIED IN 1956 AND 1988 JUN 24...103 IN 1914 JUN 25...103 IN 1952 && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. && 99
Hazardous weather outlook, Jun 22, 7:31 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 731 AM EDT MON JUN 22 2015 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 231145- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 731 AM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH DAMAGING WIND GUSTS BEING THE MAIN THREAT. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING MINOR FLOODING ARE ALSO POSSIBLE WITH ANY THUNDERSTORMS THAT FORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 22, 3:13 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
313 PM EDT MON JUN 22 2015
SCZ036>038-222015-
CLARENDON-CALHOUN-ORANGEBURG-
313 PM EDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CALHOUN...
SOUTHWESTERN CLARENDON AND EAST CENTRAL ORANGEBURG COUNTIES...
AT 313 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLOREE...MOVING
SOUTHEAST AT 10 MPH.
WIND GUSTS OF 45 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SANTEE...EUTAWVILLE AND VANCE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3350 8010 3350 8012 3348 8015 3346 8013
3346 8015 3345 8015 3345 8020 3344 8020
3345 8022 3340 8022 3339 8024 3330 8026
3351 8055 3360 8046 3351 8010
TIME...MOT...LOC 1913Z 295DEG 9KT 3355 8048
WRSSpecial weather statement, Jun 22, 3:29 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 329 PM EDT MON JUN 22 2015 SCZ027-028-037-222015- LEXINGTON-RICHLAND-CALHOUN- 329 PM EDT MON JUN 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CALHOUN...EAST CENTRAL LEXINGTON AND SOUTH CENTRAL RICHLAND COUNTIES... AT 328 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAYCE. THE STORM WAS NEARLY STATIONARY. WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLUMBIA...WEST COLUMBIA...CAYCE...SPRINGDALE...OAK GROVE...SOUTH CONGAREE AND PINE RIDGE. LAT...LON 3390 8115 3400 8112 3397 8089 3382 8093 TIME...MOT...LOC 1928Z 289DEG 4KT 3393 8101 CJR
Special weather statement, Jun 22, 3:38 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
338 PM EDT MON JUN 22 2015
SCZ025>027-030-222030-
LEXINGTON-SALUDA-EDGEFIELD-AIKEN-
338 PM EDT MON JUN 22 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN AIKEN...
SOUTHWESTERN LEXINGTON...SOUTHEASTERN SALUDA AND EAST CENTRAL
EDGEFIELD COUNTIES...
AT 338 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR RED BANK...
STORMS ARE NEARLY STATIONARY.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AIKEN...LEXINGTON...BATESBURG...RED BANK...BATESBURG-LEESVILLE...
GASTON...RIDGE SPRING...LEESVILLE...SWANSEA...WAGENER...PELION...
GILBERT...SUMMIT...SALLEY...MONETTA...PERRY...WINDSOR AND WARD.
FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3340 8150 3367 8185 3388 8173 3405 8144
3397 8125 3377 8108
TIME...MOT...LOC 1936Z 246DEG 9KT 3389 8132
CJRSpecial weather statement, Jun 22, 4:04 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
404 PM EDT MON JUN 22 2015
SCZ036>038-222045-
CLARENDON-CALHOUN-ORANGEBURG-
404 PM EDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CALHOUN...WESTERN
CLARENDON AND CENTRAL ORANGEBURG COUNTIES...
AT 403 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKDALE. THE STORM
WAS NEARLY STATIONARY.
WIND GUSTS OF 45 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORANGEBURG...BROOKDALE...BOWMAN...ELLOREE...SANTEE...CAMERON...
NEESES...CORDOVA...LIVINGSTON...WILKINSON HEIGHTS AND EDISTO.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3355 8115 3371 8100 3355 8043 3330 8058
3328 8060
TIME...MOT...LOC 2003Z 263DEG 4KT 3350 8080
WRSSpecial weather statement, Jun 22, 4:09 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 409 PM EDT MON JUN 22 2015 SCZ021-222045- FAIRFIELD- 409 PM EDT MON JUN 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD COUNTY... AT 408 PM EDT...A STRONG THUNDERSTORM WAS NEAR WINNSBORO. THIS STORM IS NEARLY STATIONARY. WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WINNSBORO...RIDGEWAY AND WINNSBORO MILLS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3441 8118 3449 8098 3432 8085 3424 8108 TIME...MOT...LOC 2007Z 329DEG 10KT 3434 8101 CJR
Local storm report, Jun 22, 4:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
441 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 7 SSE MONETTA 33.76N 81.55W
06/22/2015 E1.75 INCH AIKEN SC TRAINED SPOTTER
SKYWARN SPOTTER REPORTED 1.5 TO 1.75 INCH
HAIL ON UNCLE DUCK ROAD
&&
AWPThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:13 PM EDT | Special Weather Statement | CAE | Clarendon | 62 min |
| Jun 22, 3:29 PM EDT | Special Weather Statement | CAE | Richland | 46 min |
| Jun 22, 3:38 PM EDT | Special Weather Statement | CAE | Aiken, Lexington | 52 min |
| Jun 22, 3:43 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Lexington | 62 min |
| Jun 22, 4:01 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 44 min |
| Jun 22, 4:04 PM EDT | Special Weather Statement | CAE | Orangeburg | 41 min |
| Jun 22, 4:09 PM EDT | Special Weather Statement | CAE | Fairfield | 36 min |
| Jun 22, 4:15 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Orangeburg | 45 min |
| Jun 22, 4:46 PM EDT | Severe Thunderstorm Warning | CAE | Orangeburg | 29 min |
| Jun 22, 5:12 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield | 63 min |
| Jun 22, 5:34 PM EDT | Special Weather Statement | CAE | Richland | 41 min |
| Jun 22, 5:55 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Orangeburg | 35 min |
| Jun 22, 5:59 PM EDT | Severe Thunderstorm Warning | CAE | Lee, Sumter | 50 min |
| Jun 22, 6:18 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 27 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.